# SDR 96ZZZM1109

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corrosion
- Location: Ws 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CORROSION ON THE UPPER PLATING OF THE RIGHT WING UPPER SURFACE AT STATION XRS 600.  CUT AND REMOVED CORRODED PLATING AND INSTALLED A 2 INCH BY 80 INCH .100 7075-T3 FILLER WITH 47 BY 84 INCH .100 7075-T6 DOUBLER IAW EO 9510181.  8110-3 ISSUED BY DER SW-713.  (M)
